# SDR SWAA2023081575989

- Difficulty date: July 6, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 58,665 hours, 35,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 312-328 RBL 30 WL 208.<[01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-51-1A-1 ALLLOWABLE DAMAGE 1 AND IDENTIFICATION IAW SRM 53-10-51-01-2 IDENTIFICATION 2. EVALUATED CRACKED INTERCOSTAL L: 0.900' AND FOUND OUT ALLOWABLE DAMAGE LIMITS IAW SRM 53-10-51-1A-1 ALLLOWABLE DAMAGE 1 FIGURE 105 DETAIL A AND K. TOOL USED CALIPER ID: ATS2883 CAL DUE 04/024;[02] REMOVED INTERCOSTAL LOCATED AT BS 312-328 RBL 30 WL 208 IAW SRM 51-40-02;[03] RECEIVED; LOCATED AND DRILLED NEW INTERCOSTAL P/N 141A5410U12. LOT #1527141-1 PO#918480/1. IAW SRM 51-40-05 AND DWG 141A5410 REV: A OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTIONS 1-3. OK TO INSTALL INTERCOSTAL GIVEN.;[05] INSTALLED NEW INTERCOSTAL BS 312 -328 RBL 30 WL 208 P/N 141A5410U12. LOT #1527141-1 PO#918480/1. IAW SRM 51-40-02 AND DWG 141A5400 REV:-.;[06] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 5.
